Duke Mathematical Journal

On the transformation of logη(τ)

Larry Joel Goldstein and Pilar de la Torre

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 291-297.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310396

Digital Object Identifier
doi:10.1215/S0012-7094-74-04132-5

Mathematical Reviews number (MathSciNet)
MR0342471

Zentralblatt MATH identifier
0285.10017

Subjects
Primary: 10H10
Secondary: 10D05 12A70

Citation

Goldstein, Larry Joel; de la Torre, Pilar. On the transformation of $\log\eta(\tau)$. Duke Math. J. 41 (1974), no. 2, 291--297. doi:10.1215/S0012-7094-74-04132-5. https://projecteuclid.org/euclid.dmj/1077310396


Export citation